MathSciNet Relay Station
MathSciNet bibliographic data
MR1763320 35K55 (35B05 35B25 35K35 35P10)
Sander, Evelyn; Wanner, Thomas Unexpectedly linear behavior for the Cahn-Hilliard equation. SIAM J. Appl. Math. 60 (2000), no. 6, 2182–2202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement